# SDR UPS04M42255

- Difficulty date: February 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STABILIZER RT NR 31 BARREL NUT HOLE FOUND CORROSION ON BOTTOM , SIDEWALL AND BEARING SURFACE.  CORROSION AT BOTTOM REMOVED PER SRM51-21-01 VOL II REV 34, MATERIAL REMO VED 0.022 INCHES IS WITHIN LIMITS PER EO MD11-5510-19409D. BARREL NUT HOLE REPAIRED PER EN1050-04. BUSHING FABRICATED AND INSTALLED PER EO  MD11-5510-19409-D. (REF. UPS ENGINEERING FILE NR MD11-55-20018)
